# SDR HEEA0015308

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Support
- Part number: 23034775
- Condition: Defective
- Location: Gp Section
- Component: 23035128
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  EXCESSIVE RUNOUT .013 INCH BEYOND SERVICEABLE LIMITS ON G.P. SUPPORT FORWARD FLANGE.  INSTALLED A DALLAS AIRMOTIVE OVERHAULED G.P. SUPPORT.
